# SDR CA981130017

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82950010277
- Condition: Cracked
- Location: Hydraulic System
- Part time: 20,698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK UNDER THE LEFT WING LED TO FINDING A CRACKED TUBE ASSEMBLY.
